# SDR RAIA201508160001

- Difficulty date: August 16, 2015
- Submitted: August 17, 2015
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 32,810 hours, 28,944 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY EXIT LIGHTS AT ROWS 7 AND 22, LIGHTS 16B AND 16D ARE INOPERATIVE.  R & R BULBS FOR EMERGENCY EXIT LIGHTS AT ROWS 7 AND 22.  OPS CHECK GOOD.
